Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Totally real submanifolds in a $ 6$-sphere


Author: Norio Ejiri
Journal: Proc. Amer. Math. Soc. 83 (1981), 759-763
MSC: Primary 53C15
DOI: https://doi.org/10.1090/S0002-9939-1981-0630028-6
MathSciNet review: 630028
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A $ 6$-dimensional sphere $ {S^6}$ has an almost complex structure induced by properties of Cayley algebra. We investigate $ 3$-dimensional totally real submanifolds in $ {S^6}$ and classify $ 3$-dimensional totally real submanifolds of constant sectional curvature.


References [Enhancements On Off] (What's this?)

  • [1] M. doCarmo and N. R. Wallach, Minimal immersions of spheres into spheres, Ann. of Math. (2) 95 (1971), 43-62. MR 0278318 (43:4048)
  • [2] A. Gray, Minimal varieties and almost Hermitian submanifold, Michigan Math. J. 12 (1965), 273-285. MR 0184185 (32:1658)
  • [3] -, Almost complex submanifolds in the six sphere, Proc. Amer. Math. Soc. 20 (1969), 277-279. MR 0246332 (39:7636)
  • [4] J. D. Moore, Isometric immersions of space forms into space forms, Pacific J. Math. 40 (1972), 157-166. MR 0305312 (46:4442)
  • [5] S. Tanno, Orthonormal frames on $ 3$-dimensional Riemannian manifolds, J. Differential Geom. 11 (1976), 467-474. MR 0448257 (56:6566)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C15

Retrieve articles in all journals with MSC: 53C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0630028-6
Keywords: Cayley algebra, Tachibana space, nearly Kaehler manifold, totally real submanifold, Killing frame
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society